# SDR C2XA11RI029

- Difficulty date: February 24, 2011
- Submitted: February 25, 2011
- Operation: Air carrier
- Aircraft: N13161
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500805
- Aircraft time: 19,085 hours, 10,277 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fms
- Condition: Malfunctioned
- Location: Nr 1 Fms
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

FLIGHT 2667 - EWR - FLIGHT CREW REPORTED, UNABLE TO NAVIGATE THE ACFT.  ACFT DIVERTED TO EWR.  CREW LANDED UNEVENTFULLY.  EWR MX UPDATED NR 1 FMS DB AND PERFORMED OPERATIONAL CHECK SUCCESSFULLY.  ACFT WAS APPROVED TO RETURN TO SERVICE.
